# SDR HEEA0015658

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911NC
- Make and model: Bolkms BK117A3
- Aircraft serial: 7026
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 78806059602
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INDICATOR SAYS ERROR WHEN GOING THROUGH TEST MODE.
